Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on formal properties of certain continued fractions

Authors: Friedrich L. Bauer and Evelyn Frank
Journal: Proc. Amer. Math. Soc. 9 (1958), 340-347
MSC: Primary 30.00
MathSciNet review: 0098173
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Friedrich L. Bauer, Beiträge II, Direkte Faktorisierung eines Polynoms, Bayerische Akademie der Wissenschaften, Mathematisch-Naturwissenschaftliche Klasse, 1956, pp. 163-203. MR 0089498 (19:686a)
  • [2] L. Euler, De fractionibus continuis, Introductio in analysin infinitorum, Chapter 18, vol. 1, 1748 (Opera Omnia, Series Prima, vol. 8, pp. 362-390).
  • [3] Evelyn Frank, A new class of continued fraction expansions for the ratios of hypergeometric functions, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 453-476. MR 0076937 (17:967e)
  • [4] -, On the properties of certain continued fractions, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 921-937. MR 0052537 (14:635a)
  • [5] Oskar Perron, Die Lehre von den Kettenbrüchen, vol. II, Stuttgart, Teubner, 1957. MR 0085349 (19:25c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society